Advertisement

Hua’s Identity for the \(\{1, 2\}\)-Inverse

  • Tingting Li
  • Jianlong ChenEmail author
  • Dijana Mosić
Original Paper
  • 11 Downloads

Abstract

In this paper, we generalized Hua’s identity to the \(\{1, 2\}\)-inverse case. In addition, theconditions that make Hua’s identities true for the Moore–Penrose inverse, group inverse, core inverse and dual core inverse are given, respectively.

Keywords

Hua’s identity {1, 2}-Inverse 

Mathematics Subject Classification

15A09 47A05 47A55 

Notes

Acknowledgements

The authors are highly grateful to the anonymous referees who has provided the helpful comments and suggestions. Authors would like to thank Prof. Pu Zhang for the question he raised: whether the Loo-Keng Hua identity is true for generalized inverses. This research is supported by the National Natural Science Foundation of China (no. 11771076); the Fundamental Research Funds For the Central Universities (no. KYCX17_0037); Postgraduate Research & Practice Innovation Program of Jiangsu Province (no. KYCX17_0037). The third author is supported by the Ministry of Education, Science and Technological Development, Republic of Serbia, Grant no. 174007.

References

  1. 1.
    Cartan, H.: Theorie de Galois pour les corps non commutatifs. Ann. Sci. Ecol. Norm. Sup. 64, 59–77 (1947)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Brauer, R.: On a theorem of H. Cartan. Bull. Am. Math. Soc. 55, 612–619 (1949)Google Scholar
  3. 3.
    Hua, L.: Some properties of a sfield. Proc. Natl. Acad. Sci. USA 35, 533–537 (1949)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Oudghiri, M., Souilah, K.: A generalization of strongly preserver problems of Drazin invertibility. Acta. Math. Vietnam. 43, 575–583 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Baksalary, O.M., Trenkler, G.: Core inverse of matrices. Linear Multilinear Algebra 5, 681–697 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Rakić, D.S., Dinčić, N.Č., Djordjević, D.S.: Core inverse and core partial order of Hilbert space operators. Appl. Math. Comput. 244, 283–302 (2014)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Chen, X.Z.: The generalized inverses of perturbed matrices. Int. J. Comput. Math. 41, 223–236 (1992)CrossRefzbMATHGoogle Scholar
  8. 8.
    Ben-Israel, A., Greville, T.N.E.: Generalized Inverses: Theory and Applications, 2nd edn. Springer, New York (2003)zbMATHGoogle Scholar

Copyright information

© Iranian Mathematical Society 2019

Authors and Affiliations

  1. 1.School of MathematicsSoutheast UniversityNanjingChina
  2. 2.Faculty of Sciences and MathematicsUniversity of NišNišSerbia

Personalised recommendations